# SDR AALA201704219003

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 16,124 hours, 6,439 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Part time: 16,164 hours, 6,453 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM DISPLAYED FOR RIGHT WING FUEL TANK PUMP NR 1, LOW PRESSURE. TURNED PUMP OFF PER SCAM PROCEDURES. PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 28-21-00-710-007-A.  AIRCRAFT WAS GROUNDED.
